MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 LCS CMP/SIGMA REV FEM SLV 34MM; KNEE OTHER IMPLANT

DEPUY ORTHOPAEDICS, INC.1818910 LCS CMP/SIGMA REV FEM SLV 34MM; KNEE OTHER IMPLANT
Catalog Number 129453120
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the femoral sleeve was unable to morse taper lock on to the adaptor of the srom hinge femur when assembling the definitive implants.
 
Additional Manufacturer Narrative
Evaluation and testing of the returned device was unable to confirm the reported event.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS CMP/SIGMA REV FEM SLV 34MM
Common Device Name
KNEE OTHER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7075931
Report Number1818910-2017-29655
Device Sequence Number13730277
Product Code NJL
UDI-Device Identifier10603295026228
UDI-Public10603295026228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Catalogue Number129453120
Device Lot Number347957
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2017
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer11/30/2017
Initial Report FDA Received Date12/01/2017
Supplement Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;